On the conditions of monotonicity of functions

Tadeusz Świątkowski

Fundamenta Mathematicae (1966)

  • Volume: 59, Issue: 2, page 189-201
  • ISSN: 0016-2736

How to cite


Świątkowski, Tadeusz. "On the conditions of monotonicity of functions." Fundamenta Mathematicae 59.2 (1966): 189-201. <http://eudml.org/doc/213893>.

author = {Świątkowski, Tadeusz},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {189-201},
title = {On the conditions of monotonicity of functions},
url = {http://eudml.org/doc/213893},
volume = {59},
year = {1966},

AU - Świątkowski, Tadeusz
TI - On the conditions of monotonicity of functions
JO - Fundamenta Mathematicae
PY - 1966
VL - 59
IS - 2
SP - 189
EP - 201
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/213893
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.